# SDR HEEA065199

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2775A
- Make and model: Bell 206L-1
- Aircraft serial: 45297
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 206075739103
- Condition: Discolored
- Location: Torquemeter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUEMETER INDICATOR RANGE MARKINGS DISCOLORED.
